# SDR SWIA201439723

- Difficulty date: October 14, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 21,039 hours, 12,883 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Loose
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CONTROL COLUMN YOKE CLICKS DURING OPERATION.  TORQUED RT CONTROL COLUMN QUADRANT SHAFT INTERFACE NUT IAW REO.
